Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 523619, 11 pages
http://dx.doi.org/10.1155/2009/523619
Research Article

A Bayesian Abstract Economy with a Measure Space of Agents

Department of Probability, Statistics and Operations Research, Faculty of Mathematics and Computer Science, University of Bucharest, Street Academiei 14, 010014 Bucharest, Romania

Received 7 April 2009; Accepted 28 August 2009

Academic Editor: Nikolaos Papageorgiou

Copyright © 2009 Monica Patriche. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. C. Yannelis, “Debreu's social equilibrium theorem with asymmetric information and a continuum of agents,” Economic Theory, vol. 38, no. 2, pp. 419–432, 2007. View at Publisher · View at Google Scholar
  2. R. Radner, “Competitive equilibrium under uncertainty,” Econometrica, vol. 36, pp. 31–58, 1968. View at Google Scholar
  3. N. C. Yannelis, “Set-valued function of two variables in economic theory,” in Equilibrium Theory in Infinite Dimensional Spaces, M. A. Khan and N. C. Yannelis, Eds., Studies in Economic Theory, Springer, Berlin, Germany, 1991. View at Google Scholar
  4. G. Debreu, “A social equilibrium existence theorem,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 886–893, 1952. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Fan, “Fixed-point and minimax theorems in locally convex topological linear spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, no. 2, pp. 121–126, 1952. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Debreu, “Integration of correspondences,” in Proceedings of the 5th Berkeley Symposium on Mathematical Statistics and Probability, vol. 2, pp. 351–372, University of California Press, 1966.
  7. R. J. Aumann, “Integrals of set-valued functions,” Journal of Mathematical Analysis and Applications, vol. 12, pp. 1–12, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. J. Balder and N. C. Yannelis, “Equilibrium in random and Bayesian games with a continuum of players,” in Equilibrium Theory in Infinite Dimensional Spaces, M. A. Khan and N. C. Yannelis, Eds., Springer, New York, NY, USA, 1991. View at Google Scholar
  9. N. Dunford and J. T. Schwartz, Linear Operators, Vol. I, Wiley-Interscience, New York, NY, USA, 1958.